# SDR A6WA201441668

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S6144A14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484.00 CLIPS ARE CRACKED AT BL 27 - 36.  R & R RT FS 484.00 CLIPS AT BL 27 & 36 IAW REO 601R-53-41-059 REV B.
